It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


[COLOR="Teal"]Hi, I too was on rocephin, I don't feel it did me any good. My symptoms all remained the same. Only thing was it is very hard on our organs. I had gall bladder and pancreas attacks at the same time. I did a gall bladder flush and saved it. And once I was off the rocephin the pancreas calmed down also.

My doc changed antibiotics that were easier on my body.

If you feel it isn't working ask for something different.

Also if your only doing one antibiotic you need to be on another. The bacteria has 3 life stages to it. And needs to add a cyst buster.

Always detox the body as the dying bacteria throws off gases and makes our symptoms worse. Read up on Herx's.

We also need supplements to raise the immune system, probiotics for our intestines. Back off sugar and yeast.

Is this doctor a true LLMD? Lyme Literate Medical Doctor?

Hope you get to feeling better soon!

Jodie[/COLOR]
[QUOTE=jojo;5220333][COLOR="Teal"]Hi, I too was on rocephin, I don't feel it did me any good. My symptoms all remained the same. Only thing was it is very hard on our organs. I had gall bladder and pancreas attacks at the same time. I did a gall bladder flush and saved it. And once I was off the rocephin the pancreas calmed down also.

My doc changed antibiotics that were easier on my body.

If you feel it isn't working ask for something different.

Also if your only doing one antibiotic you need to be on another. The bacteria has 3 life stages to it. And needs to add a cyst buster.

Always detox the body as the dying bacteria throws off gases and makes our symptoms worse. Read up on Herx's.

We also need supplements to raise the immune system, probiotics for our intestines. Back off sugar and yeast.

Is this doctor a true LLMD? Lyme Literate Medical Doctor?

Hope you get to feeling better soon!

Jodie[/COLOR][/QUOTE]


Jodie, thank you for taking time to answer me. No my doc is an infectious disease dr who has treated three lyme patients. I live in the Memphis Tn area and we do not have LLMD here. I was fortunate to find a dor who would at least start some kind of treatment seeing i was getting worse as time went on. I have since gotten a positive lyme test result from the IGENEX lab. I am looking into seeing if i can geet into the Jemsek Speciality Clinic in Washington DC. THe doc there seems to have a very good track record of helping people in late stage Lyme such as myself. ANd no i am only on the IV Rocephen for 8 weeks.

I have the past couple days developed a rash near my knees elbos and ankles and the joints have been more painful than i can tell you. The knees also are quite swollen. Any idea what this can mean? I see my doc in a couple weeks for a med treatment check up but i do fear this treatment is not enough or strong enough. I have seem some things improve though since taking the IV rocephen..but others worsen..not sure if this is the herxing part or what.

Have a great weekend Jodie

Sandy :)
[COLOR="Teal"]The pain and knees is all part of it. sorry. As treatment goes on it will settle down.

The clinic you are speaking of many have had good success with him. It most likely is your best bet.

It is nice the ID doc is treating you. But most ID docs don't know everything there is to treating lyme and co's. but as you say, it is a start. 8 weeks won't be enough. the doc I was seeing had me on it for atleast 8 months with other antibiotics taken. Then when I had the g.b. and pancreas issue we switched to ampicillin for about 3 more months.

It takes time for healing, some respond to treatment and some like myself will always have chronic Lyme. It's just the way it is. There is no magic pill, wish there was.
You should also be tested for heavy metals and treated for parasites.

Hope you have a good week-end too.

Jodie

[/COLOR]





All times are GMT -7. The time now is 05:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!